Results 1 to 2 of 2

Thread: cellcept and pain

  1. #1
    Join Date
    Dec 2012
    Location
    Tulsa, OK
    Posts
    15
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default cellcept and pain

    I'm on 3000mg of cellcept and recently just noticed that along with swelling, I am in pain where my clothes are tighter. This is pretty much around my waist. It is really sore. But I haven't noticed any bruises. Has anyone ever had this problem?

  2. #2
    Join Date
    May 2012
    Posts
    79
    Thanks
    32
    Thanked 15 Times in 14 Posts

    Default

    I am just into my second week of being on cellcept. I have noticed some puffiness in my face and my rings are very tight by the end of the day its down in my legs. I noticed a 3lb weight gain. I have gotten sick from it 3 times (threw up) and feel queasy a lot of time. I did read swelling as a side effect as well as tummy issues so I am trying to suck it up. I have this week and then a blood draw and she says most likely she will increase it. Like you up to 3000 mg a day. I am slightly nervous for the uping of it see how my stomach reacts. I suspect in time it will all even out ( I hope). I get patches of sore skin also but this is not something new to the cellcept. Many times I thought it was the start of shingels. I hope you find answers.

  3. The Following User Says Thank You to tomcatsgirl For This Useful Post:

    Saysusie (01-09-2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •